GoodSense® Allergy Multi-Symptom Caplets

Keep Allergy Symptoms at Bay

GoodSense® Allergy Multi-Symptom Caplets contain Acetaminophen, Phenylephrine HCI, and Chlorpheniramine Maleate. GoodSense® Allergy Multi-Symptom Caplets temporarily relieves symptoms of hay fever or other upper respiratory allergies.

An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Even foods like peanut butter, fish, and milk can cause an allergic reaction to people with sensitivities to them. A substance that triggers an allergy is called an allergen. People can have different reactions to allergens, even when they are allergic to the same things. For example, an allergen that causes eye inflammation in one person may cause upset stomach in another. GoodSense® Allergy Multi-Symptom Caplets temporarily relieves symptoms of hay fever or other upper respiratory allergies: headache, sinus congestion and pressure, nasal congestion, runny nose and sneezing, and minor aches and pains. It also temporarily relieves these additional symptoms of hay fever: itching of the nose or throat, and itchy, watery eyes. It also helps clear nasal passages, and helps decongest sinus openings and passages.

What’s Inside

Active ingredients (in each caplet): Acetaminophen 325 mg, pain reliever; Chlorpheniramine maleate 2 mg, antihistamine; Phenylephrine HCI 5 mg, nasal decongestant

Inactive ingredients: acesulfame potassium, carnauba wax, flavor, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, pregelatinized starch, stearic acid, talc, titanium dioxide.

Directions

  • Do not take more than directed (see overdose warning).
  • Adults and children 12 years and over: take 2 caplets every 4-6 hours; swallow whole – do not crush, chew or dissolve; do not take more than 10 caplets in 24 hours.
  • Children under 12 years: ask a doctor.